| Model Number |
15 |
| Medical Device Problem Code |
Defibrillation/Stimulation Problem (1573)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/20/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The customer provided stryker with the available patient information.Patient fields in which information is not provided were intentionally left blank.Stryker evaluated the customer's device and verified and duplicated the reported issue.The cause of the reported issue was isolated to the therapy pcba, and replaced to resolve the issue.After observing proper device operation through functional and performance testing, the device was returned to the customer for use.
Event or Problem Description
The customer contacted stryker to report that the service indicator is present and an event code is logged in their device's memory in addition to not delivering defibrillation.The event code logged in its memory indicates a device failure that could result in a partial loss of defibrillator output energy due to a loss of the negative portion of the biphasic output waveform, resulting in a monophasic shock.This issue is patient related; however there was no adverse event reported.